Issue
Volume 2, Number 3

Articles in the Issue:

Regular Articles:
Ji-Guang Sun
Estimation Of The Separation Of Two Matrices
J. Comp. Math., 2 (1984), pp. 189-200. Abstract
pdf
Full Article

Zhong-Hua Yang
Several Abstract Iterative Schemes For Solving The Bifurcation At Simple Eigenvalues
J. Comp. Math., 2 (1984), pp. 201-209. Abstract
pdf
Full Article

Ming-Sheng Du and Chao-Fen Liu
On Stability And Convergence For Discrete-Discontinuous Finite Element Method
J. Comp. Math., 2 (1984), pp. 210-222. Abstract
pdf
Full Article

Hou-De Han
Nonconforming Elements In The Mixed Finite Element Method
J. Comp. Math., 2 (1984), pp. 223-233. Abstract
pdf
Full Article

Song-Gui Wang
A New Iterative Procedure For The Missing-Value Problem
J. Comp. Math., 2 (1984), pp. 234-238. Abstract
pdf
Full Article

Cheng-Shu Wang
Calculation Of Numerical Integration Of Multiple Dimensions By Dissection Into Simplices
J. Comp. Math., 2 (1984), pp. 239-246. Abstract
pdf
Full Article

Xiong Hua Wu, Yong Wang, You-Lan Zhu and Zhen-Huan Teng
Numerical Computation Of Flow Field With Deflagration And Detonation
J. Comp. Math., 2 (1984), pp. 247-256. Abstract
pdf
Full Article

Ying-Fan Li and Yi-Ming Cao
The Second-Order Fluid In Cell (FLIC) Method For The One-Dimensional Unsteady Compressible Flow Problems
J. Comp. Math., 2 (1984), pp. 257-262. Abstract
pdf
Full Article

Yu-Lin Zhou and Guo Rong Xu
Finite Difference Solutions Of The Nonlinear Mutual Boundary Problems For The Systems Of Ferro-Magnetic Chain
J. Comp. Math., 2 (1984), pp. 263-271. Abstract
pdf
Full Article

Pen-Yu Kuo
Finite Difference Solution Of A Nonlinear Elliptic Equation
J. Comp. Math., 2 (1984), pp. 272-278. Abstract
pdf
Full Article

Zhong-Ci Shi
The Generalized Patch Test For Zienkiewicz's Triangles
J. Comp. Math., 2 (1984), pp. 279-286. Abstract
pdf
Full Article